# SDR SWAA2022021569980

- Difficulty date: April 7, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N714CB
- Make and model: Boeing 737-7H4
- Aircraft serial: 27848
- Aircraft time: 69,291 hours, 41,206 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT DOOR FWD CORNER SCUFF PLATE CRACKED / REMOVED FWD CARGO COMPARTMENT DOOR FWD CRACKED SCUFF PLATE I.A.W. B737 SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW SCUFF PLATE I.A.W. B737 SRM 51-40-02-0G-0 AND 51-40-05-0G-0 TO BE INSTALLED ON CUSTOMER CARD # 753-646-62-01. LOT# 5068525.
